MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E801
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred in: (b)(6).
 
Event or Problem Description
The customer complained of a questionable elecsys ferritin result from 1 patient sample tested on a cobas 8000 e 801 module.The initial ferritin result was 0.2 ng/ml.The same patient sample was tested on another cobas e801 and a ferritin result of 54 ng/ml was obtained.The erroneous result was not reported outside of the laboratory.The ferritin result of 54 ng/ml was determined to be plausible.There was no allegation of an adverse event.The ferritin reagent lot was 30832700 with an expiration date of 31-jul-2019.The field engineering specialist determined the error was caused by the valves on top of the reagent probe syringes.The valves would get stuck from time to time causing incorrect reagent pipetting.He replaced the affected valves and the issue has been considered resolved.The investigation is currently ongoing.
 
Additional Manufacturer Narrative
The alarm trace indicated on the date of the event that there were a number of short samples measured and a number of sample clots were identified.This is consistent with poor sample quality.The investigation did not identify a product problem.  the cause of the event could not be determined. .

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7991347
Report Number1823260-2018-03778
Device Sequence Number11183092
Product Code JJE
UDI-Device Identifier04015630939688
UDI-Public4015630939688
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberE801
Device Catalogue Number07682913001
Device Lot Number30832700
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1